# SDR SWAA043467

- Difficulty date: November 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 65,232 hours, 63,686 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266022AA
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 2 L/E SLAT DELAMINATED.  REMOVED AND REPLACED LT NR 2 L/E SLAT PER MM.
